JOURNAL BROWSE
Search
Advanced SearchSearch Tips
h-STABILITY AND BOUNDEDNESS IN FUNCTIONAL PERTURBED DIFFERENTIAL SYSTEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : The Pure and Applied Mathematics
  • Volume 22, Issue 2,  2015, pp.145-158
  • Publisher : Korea Society of Mathematical Education
  • DOI : 10.7468/jksmeb.2015.22.2.145
 Title & Authors
h-STABILITY AND BOUNDEDNESS IN FUNCTIONAL PERTURBED DIFFERENTIAL SYSTEMS
GOO, YOON HOE;
  PDF(new window)
 Abstract
In this paper, we investigate h-stability and boundedness for solutions of the functional perturbed differential systems using the notion of t-similarity.
 Keywords
h-stability;t∞-similarity;nonlinear nonautonomous system;
 Language
English
 Cited by
 References
1.
V.M. Alekseev: An estimate for the perturbations of the solutions of ordinary differential equations. Vestn. Mosk. Univ. Ser. I. Math. Mekh. 2 (1961), 28-36(Russian).

2.
S.K. Choi & H.S. Ryu: h-stability in differential systems. Bull. Inst. Math. Acad. Sinica 21 (1993), 245-262.

3.
S. K. Choi, N.J. Koo & H.S. Ryu: h-stability of differential systems via t∞-similarity. Bull. Korean. Math. Soc. 34 (1997), 371-383.

4.
S.K. Choi, N.J. Koo & S.M. Song: Lipschitz stability for nonlinear functional differential systems. Far East J. Math. Sci(FJMS) I(5)(1999), 689-708.

5.
R. Conti: Sulla t∞-similitudine tra matricie l'equivalenza asintotica dei sistemi differenziali lineari. Rivista di Mat. Univ. Parma 8 (1957), 43-47.

6.
Y.H. Goo: h-stability of perturbed differential systems via t∞-similarity. J. Appl. Math. and Informatics 30 (2012), 511-516.

7.
Y.H. Goo: Boundedness in perturbed nonlinear differential systems. J. Chungcheong Math. Soc. 26 (2013), 605-613. crossref(new window)

8.
Y.H. Goo: Boundedness in nonlinear functional perturbed differential systems. submitted.

9.
Y.H. Goo: Boundedness in the perturbed nonlinear differential systems. Far East J. Math. Sci(FJMS) 79 (2013), 205-217.

10.
Y.H. Goo: h-stability and boundedness in the perturbed functional differential systems. submitted.

11.
Y.H. Goo, D.G. Park & D.H. Ryu: Boundedness in perturbed differential systems. J. Appl. Math. and Informatics 30 (2012), 279-287.

12.
G.A. Hewer: Stability properties of the equation by t∞-similarity. J. Math. Anal. Appl. 41 (1973), 336-344. crossref(new window)

13.
V. Lakshmikantham & S. Leela: Differential and Integral Inequalities: Theory and Applications Vol.. Academic Press, New York and London, 1969.

14.
B.G. Pachpatte: On some retarded inequalities and applications. J. Ineq. Pure Appl. Math. 3 (2002) 1-7.

15.
M. Pinto: Asymptotic integration of a system resulting from the perturbation of an h-system. J. Math. Anal. Appl. 131 (1988), 194-216. crossref(new window)

16.
M. Pinto: Stability of nonlinear differential systems. Applicable Analysis 43 (1992), 1-20. crossref(new window)